Further characterizations of property (V-sub Pi) and some applications

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-06-0088

Keywords:

Semi-Fredholm operator, Semi-Weyl operator, Drazin invertible operator, Property (VΠ)

Abstract

We carry out characterizations with techniques provided by the local spectral theory of bounded linear operators T  L(X), X infinite dimensional complex Banach space, which verify property (V-sub Pi) introduced by Sanabria et al. (Open Math. 16(1) (2018), 289-297). We also carry out the study for polaroid operators and Drazin invertible operators that verify the property mentioned above.

Author Biographies

Elvis Aponte, Escuela Superior Politécnica del Litoral.

FCNM, Campus Gustavo Galindo.

Jhixon Macías, Escuela Superior Politécnica del Litoral.

FCNM, Campus Gustavo Galindo, Guayaquil.

José Eduardo Sanabria, Universidad de Sucre.

Facultad de Educación y Ciencias, Dept. de Matemáticas.

José Soto, Universidad Centroccidental Lisandro Alvarado.

Decanato de Ciencias y Tecnología, Dept. de Matemáticas.

References

P. Aiena, Fredholm and local spectral theory, with applications to multipliers. Dordrecht: Springer, 2004, doi: 10.1007/1-4020-2525-4

P. Aiena, “Quasi Fredholm operators and localized SVEP”, Acta scientiarum mathematicarum (Szeged), vol. 73, no. 1-2, pp. 251-263, 2007. [On line]. Available: https://bit.ly/3259HEr

P. Aiena, Fredholm and local spectral theory II: with application to weyl-type theorems. Cham: Springer International Publishing, 2019, doi: 10.1007/978-3-030-02266-2

P. Aiena, M. T. Biondi, and C. Carpintero, “On Drazin invertibility”, Proceedings of the American Mathematical Society, vol. 136, pp. 2839-2848, Mar. 2008, doi: 10.1090/S0002-9939-08-09138-7

P. Aiena, J. Guillén, and P. Peña, “Property (R) for bounded linear operators”, Mediterranean journal of mathematics, vol. 8, no. 4, pp. 491-508, Dec. 2011, doi: 10.1007/s00009-011-0113-0

P. Aiena, J. Guillén and P. Peña, “Property (gR) and perturbations”, Acta scientiarum mathematicarum (Szeged), vol. 78, no. 3-4, pp. 569-588, 2012. [On line]. Available: https://bit.ly/34yDBT3

P. Aiena and J. E. Sanabria, “On left and right poles of the resolvent”, Acta scientiarum mathematicarum (Szeged), vol. 74, no. 3-4, pp. 669-687, (2008). [On line]. Available: https://bit.ly/2HEI8us

P. Aiena and S. Triolo, “Fredholm spectra and Weyl type theorems for Drazin invertible operators”, Mediterranean journal of mathematics, vol. 13, no. 6, pp. 4385-4400, Dec. 2016, doi: 10.1007/s00009-016-0751-3

P. Aiena and S. Triolo, “Weyl type theorems on Banach spaces under compact perturbations”, Mediterranean journal of mathematics, vol. 15, no. 3, Art ID. 126, May 2018, doi: 10.1007/s00009-018-1176-y

M. Amouch and M. Berkani, “On the property (gw)”, Mediterranean journal of mathematics, vol. 5, no. 3, pp. 371-378, Sep. 2008, doi: 10.1007/s00009-008-0156-z

M. Berkani, “On a class of quasi-Fredholm operators”, Integral equations and operator theory, vol. 34, no. 1, pp. 244-249, Jun. 1999, doi: 10.1007/BF01236475

M. Berkani and M. Sarih, “On semi B-Fredholm operators”, Glasgow mathematics journal, vol. 43, no. 3, pp. 457-465, May2001, doi: 10.1017/S0017089501030075

H. Heuser, Functional analysis, Chichester, NY: Wiley, 1982.

K. B. Laursen and M. M. Neumann, Introduction to local spectral theory. Oxford: Clarendon Press, 2000.

V. Müller, Spectral theory of linear operators and spectral systems on Banach algebras. Basel: Birkhauser, 2003.

V. Rakocevic, “On a class of operators”, Matematicki vesnik, vol. 37, no. 92, pp. 423-426, 1985. [On line]. Available: https://bit.ly/3jATLiQ.

M. H. M. Rashid and T. Prasad, “Property (Sw) for bounded linear operators”, Asian-European journal of mathematics, vol. 8, no. 01, Art ID. 1550012 ,2015, doi: 10.1142/S1793557115500126

J. Sanabria, C. Carpintero, E. Rosas, and O. García, “On property (Saw) and others spectral properties type Weyl-Browder theorems”, Revista colombiana de matemáticas, vol. 51, no. 2, pp. 153-171, 2017, doi: 10.15446/recolma.v51n2.70899

J. Sanabria, L. Vásquez, C. Carpintero, E. Rosas,and O. García, “On strong variations of Weyl type theorems”, Acta mathematica Universitatis Comenianae, vol. 86, no. 2, pp. 345-356, 2017. [On line]. Available: https://bit.ly/3kz5JLr.

J. Sanabria, C. Carpintero, J. Rodríguez, E. Rosas, and O. García, “On new strong versions of Browder type theorems”, Open mathematics, vol. 16, no. 1, pp. 289-297, 2018, doi: 10.1515/math-2018-0029

Published

2020-11-12

How to Cite

[1]
E. Aponte, J. Macías, J. E. Sanabria, and J. Soto, “Further characterizations of property (V-sub Pi) and some applications”, Proyecciones (Antofagasta, On line), vol. 39, no. 6, pp. 1435-1456, Nov. 2020.

Issue

Section

Artículos